# SDR CALA2013111993071

- Difficulty date: November 18, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 47,467 hours, 11,571 cycles
- Engine: Pwa PW4060
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT NLG DOORS DAMAGED & IN THE IAH SHEET METAL SHOP.  ALL FOUR DOORS SHIPPED TO SFO COMPOSITE SHOP FOR REPAIR WILL NEED INSTALLED ONCE THEY ARE REPAIRED.  ALL FOUR DOORS INSTALLED & OPERATIONS CHECKED AFTER REPAIRS WERE ACCOMPLISHED IAW AMM 32-22-02 & 3 2-22-04 FOR FWD & AFT NLG DOORS WPB BOEING MANUFACTURER.
